MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) results on the prism analyzer.Twenty-seven (27) results were repeat (b)(6) and confirmed (b)(6) on nat.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within expected limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.
 
Additional Manufacturer Narrative
An error was identified on february 13, 2020.The incorrect product code of mzo (section d.2b) was used in the previous submissions.The correct code is qhm, this report is being submitted to correct the product code.No further changes or corrections to the product information or evaluation are needed.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9563956
Report Number1415939-2020-00005
Device Sequence Number16328870
Product Code QHM
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Catalogue Number06D18-68
Device Lot Number04127M700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/11/2020
02/13/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/11/2020
02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6).; (B)(6).; (B)(6).; PRISM ANALYZERS LN 06A36-04.; PRISM ANALYZERS LN 06A36-04.; PRISM ANALYZERS LN 06A36-04.; SNS (B)(6).; SNS (B)(6).; SNS (B)(6).